ArticleSAGE open medical case reports2023
Lichenoid drug reaction after ipilimumab/nivolumab combination therapy: A case report.
Article in SAGE open medical case reports, 2023. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Cited by 1 paper.
What it found
Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.
The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.
The trial behind it
Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.
Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.
Who cites it
1 citing paper in PubMed, 2 citations in OpenAlex.
- Stevens-Johnson syndrome/toxic epidermal necrolysis induced by tislelizumab: a case report and literature review.Frontiers in immunology · 2025Review
Corrections and comments
PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.
Authors and funding
6 authors at 1 institution in 2 countries.
Funding
No grant is acknowledged in the PubMed record.
Abstract
Nivolumab (PD-1 inhibitor) and ipilumumab (CTLA-4 inhibitor) are recently approved checkpoint inhibitors for treatment of non-small cell lung cancer. Immune-related adverse events related to the usage of checkpoint inhibitors are growing with their popularity. We present the case of a patient in combination treatment of nivolumab and ipilimumab who developed a lichenoid drug reaction, notable because it worsened to a bullous lichenoid drug reaction. Treatment with prednisone and withdrawal of checkpoint inhibitors aided in clinical resolution. Initial presentation of a lichenoid reaction that progressed to a bullous, desquamated presentation indicates the possibility of the prodromal rash progressing to a Stevens-Johnson Syndrome-like dermatosis. When dermatologists are consulted for rashes developed during checkpoint-inhibitor therapy, they should be aware that early treatment may prevent progression to bullae formation and desquamation and develop their treatment plans with this in mind.
Indexed as
Identifiers
What OpenQuestion holds
Registered trials
Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.